# SDR SWAA2022021864564

- Difficulty date: August 21, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 60,260 hours, 28,445 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR WHEEL WELL UPPER FIXED PANEL BRACKET CRACKED ABOVE # 2 AFT BOOST PUMP / REMOVED AND REPLACED RH GEAR WELL UPPER PANEL BRACKET I.A.W. SRM 51-40-02
